# SDR AWXA9700359

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxy Mask Box
- Part number: MXP401
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO COLUMBUS.  SECOND OBSERVER'S O2 MASK BOX STARTED BLOWING OUT A STEADY STREAM OF O2 WHERE SUPPLY LINE COMES INTO REGULATOR CONNECTOR.  REMOVED AND REPLACED SECOND OBSERVER'S O2 MASK BOX PER AMM 35-12-44,  OPS CHECK GOOD.
